MathSciNet Relay Station
MathSciNet bibliographic data
MR1099093 (92e:52004) 52A21 (46B20)
Reisner, S. Certain Banach spaces associated with graphs and CL-spaces with $1$-unconditional bases. J. London Math. Soc. (2) 43 (1991), no. 1, 137–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement